# SDR GLBA20110606H

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 43,360 hours, 46,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY EXIT SIGN ABOVE 4C IS NOT PROPERLY SECURED.   MX RESECURED THE EMERGENCY EXIT SIGN ABOVE 4C, OPS CK GOOD.
